# SDR ASAA2013042294578

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 11,716 hours, 3,591 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, A/C PACK LIGHT ILLUMINATED GOES OUT ON MASTER RECALL.  RESET SYS AND RAN PACKS FOR 10 MINUTES, COMPLETED CABIN TEMP CONTROLLER BITE ON NR 1 AND NR 2 SYS, GROUND FUNCTIONAL CHECKED GOOD, FIM REF 21-61 TASK 801, NO HISTORY LAST 45 DAYS.
